Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Feeling extreme fatigue with night sweats and rashes on neck. No relief from benadryl. What is wrong?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1984
Answered : 1971 Questions
I have been sick for almost a month now I have extreme fatigue occasional night sweats a rash that started on my neck in one spot on the right side it's not itchy or dry just red and spread to my chest (have gotten pimple like hives on my chest with redness) and my face has also broken out with blood vessels popping for some reason, I don't have any fever my throat is sore and my eyes burn and I have trouble breathing and I have severe pressure in the back of my nose and dizziness and additional anxious feeling. I thought it was allergies so I took Benadryl was not affective i was told its a flu but its never lasted this long what do u think?
Posted Sun, 5 May 2013 in Skin Hair and Nails
Answered by Dr. A.K. Srivastava 2 hours later

Thanks for writing to H.C.M.for your query.

I have gone through your query regarding your sickness as you are feeling extreme fatique with night sweats and rashes that started on right side of your ncek and gradually spread to your chest, your face and eyes are red, You have also sore throat and trouble in breathing and some dizziness and anxious feeling.You neither have fever nor any itching over rashes.

Since your rashes are with sore throat and other features of viral infection as flushing of face, congested red eyes and generalised malase with fatiqability, therefore it appears to be a type of viral infection of respiratory tract. It cnn't be allergic as there is no itching and other associated features are also not in favor of allergy.

Most of the time such viral infections are self limiting and only symptomatic treatment is needed. Therefore you are advice to take-

(a) Antibiotic- Preferably broad spectrum to prevent secondary infections.

(b) Anti-allergic- like cetrizine.

(c) Decongestant and Mucolytic - For relief in throat irritation and breathing.

(d) Rabiprazole + Domperidone.

I hope this will help you, But if anyhow you are not getting good responce to above treatment than thorough examination will be necessary by your physician.

Above answer was peer-reviewed by
Follow-up: Feeling extreme fatigue with night sweats and rashes on neck. No relief from benadryl. What is wrong? 9 hours later
Thank you very much for your response. I would have guess respiratory thats what I thought but I did mention my nose. I have a deviated spetum and severe pain behind my nose. I looked up the location the middle turbinates or that area. I feel extreme pressure burning when i breathe through my nose and like i mentioned burning eyes. Would this be related to the virus or is this two seperate issues?

Answered by Dr. A.K. Srivastava 3 hours later

Thanks for reconsultation


I got your point and here I am telling you about possibility in your case. As you said that you have deviated nasal septum and severe pain behind the nose.In cases of septal deviation one side of nasal cavity becomes narrow and opposite side cavity becomes wider. Narrow cavity gives rise to nasal obstruction means obstruction to air flow. As the mucosal lining of cavity gets inflamed by virus there appears swelling on mucosal lining which further creates blockade and at the same time inflammed mucosal lining becomes painful whenever air current passes through it.

You may do your C.T.scan of paranasal sinuses which will clear the picture.

I hope your query is explained .

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor